English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54059/88902 (61%)
Visitors : 10550550      Online Users : 14
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20731

    Title: Characterization of generalized mixtures of exponential distribution based on conditional expectation of order statistics
    Authors: 吳忠武;Wu, Jong-wuu;Lee, Wen-chuan
    Contributors: 淡江大學統計學系
    Keywords: characterization;order statistics;conditional expectation;failure rate;generalized mixtures of exponential distribution
    Date: 1998-01-01
    Issue Date: 2009-11-30 12:58:02 (UTC+8)
    Publisher: Japan Statistical Society
    Abstract: Generalized mixtures of exponential random variables (Everitt and Hand (1981) and Johnson et al. (1994)) X1 and X2 are identified in terms of their relations between the best predictor of X2:2 given X1:2 and the functions of the failure rate (or hazard function) of the distribution. Here X1:2 and X2:2 denote the corresponding order statistics. In addition, we also mention some related theorems in order to characterize the generalized mixtures of exponential distribution. Moreover, when the sample size is n, the above results are also valid.
    Relation: Journal of the Japan Statistical Society 28(1), pp.39-44
    DOI: 10.14490/jjss1995.28.39
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback